The Obstruction of an h-Cobordism Being a Product.
Mathematische Zeitschrift (1967)
- Volume: 97, page 16-20
- ISSN: 0025-5874; 1432-1823
Access Full Article
topHow to cite
topMiller, J.D.. "The Obstruction of an h-Cobordism Being a Product.." Mathematische Zeitschrift 97 (1967): 16-20. <http://eudml.org/doc/170698>.
@article{Miller1967,
author = {Miller, J.D.},
journal = {Mathematische Zeitschrift},
keywords = {topology},
pages = {16-20},
title = {The Obstruction of an h-Cobordism Being a Product.},
url = {http://eudml.org/doc/170698},
volume = {97},
year = {1967},
}
TY - JOUR
AU - Miller, J.D.
TI - The Obstruction of an h-Cobordism Being a Product.
JO - Mathematische Zeitschrift
PY - 1967
VL - 97
SP - 16
EP - 20
KW - topology
UR - http://eudml.org/doc/170698
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.